Please use this identifier to cite or link to this item:
- On the zeros of polynomials: An extension of the Enestrom-Kakeya theorem
- Universidade de São Paulo (USP)
- Universidade Estadual Paulista (UNESP)
- Univ Strathclyde
- This paper presents an extension of the Enestrom-Kakeya theorem concerning the roots of a polynomial that arises from the analysis of the stability of Brown (K, L) methods. The generalization relates to relaxing one of the inequalities on the coefficients of the polynomial. Two results concerning the zeros of polynomials will be proved, one of them providing a partial answer to a conjecture by Meneguette (1994). (C) 2011 Elsevier B.V. All rights reserved.
- Journal of Mathematical Analysis and Applications. San Diego: Academic Press Inc. Elsevier B.V., v. 385, n. 2, p. 1151-1161, 2012.
- Academic Press Inc. Elsevier B.V.
- Enestrom-Kakeya theorem
- Zeros of perturbed polynomials
- Stability of Brown (K, L) methods
- Jeltsch conjecture
- Acesso restrito
There are no files associated with this item.
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.